# SDR AMWA06002

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,794 hours, 37,238 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181000131
- Condition: Corroded
- Location: Lws 124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION LT SPAR, ALT SPAR FLANGE ATTACHMENT OF THE RIB TO THE MAIN SPAR.  REPAIRED IAW ENGINEERING REPORT 6799-3 REV 1R.
